# SDR AALA201912319008

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 29,039 hours, 3,207 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS RECEIVED A FALSE SMOKE REST UPPER NR 5 DOOR.  (NO SMOKE DETECTED). MAINTENANCE FOUND NO ENTRIES IN MAT/EICAS HISTORY FILE. PERFORMED JOB CARD 2307. OF AR SMOKE DETECTOR OPS CHECK. FOUND NO ERRORS.
